# SDR GLBA2002148

- Difficulty date: September 15, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 13,449 hours, 17,868 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Squat Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

A/C WILL NOT PRESSURIZE IN FLIGHT, REMOVED AND REPLACED SQUAT SWITCH, OPS CHECK GOOD.
